# SDR FDEA202111122840

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA03952
- Condition: Corroded
- Location: Bs 1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED AT STATION 1256, RBL-90 TO RBL-106. REMOVED AND REPLACED SUPPORT AEA0395-2  REF DAC DWG NEA6398 AND SRM 51-31-01-OG.      "MAJOR REPAIR"
